兰州大学机构库

Browse/Search Results:  1-10 of 156 Help

Selected(0)Clear Items/Page:    Sort:
Differential type operators and Grobner-Shirshov bases 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2013, 卷号: 52, 页码: 97-123
Authors:  Guo, Li;  Sit, William Y.;  Zhang, Ronghua
Adobe PDF(396Kb)  |  Favorite  |    Submit date:2015/12/16
Rota's problem  Rewriting systems  Grobner-Shirshov bases  Operators  Classification  Differential type operators  Rota-Baxter type operators  
Monads and distributive laws for Rota-Baxter and differential algebras 期刊论文
Advances in Applied Mathematics, 2016, 卷号: 72, 页码: 139-165
Authors:  Zhang, Shilong;  Guo, Li;  Keigher, William
Adobe PDF(207Kb)  |  Favorite  |    Submit date:2020/07/17
Rota-Baxter 3-Lie algebras 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2013, 卷号: 54, 期号: 6, 页码: -
Authors:  Bai, Ruipu;  Guo, Li;  Li, Jiaqian;  Wu, Yong
Adobe PDF(526Kb)  |  Favorite  |    Submit date:2015/12/16
Nijenhuis algebras, NS algebras, and N-dendriform algebras 期刊论文
Frontiers of Mathematics in China, 2012, 卷号: 7, 期号: 5, 页码: 827-846
Authors:  Lei, Peng;  Guo, Li
Adobe PDF(229Kb)  |  Favorite  |    Submit date:2015/12/16
Nijenhuis algebras  Rota-Baxter algebras  dendriform algebras  NS algebras  N-dendriform algebras  
Generalizations of the classical Yang-Baxter equation and O-operators 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2011, 卷号: 52, 期号: 6, 页码: -
Authors:  Bai, Chengming;  Guo, Li;  Ni, Xiang
Adobe PDF(579Kb)  |  Favorite  |    Submit date:2015/12/16
WEIGHTED INFINITESIMAL UNITARY BIALGEBRAS ON ROOTED FORESTS AND WEIGHTED COCYCLES 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2019, 卷号: 302, 期号: 2, 页码: 741-766
Authors:  Zhang, Yi;  Chen, Dan;  Gao, Xing;  Luo, Yan-feng
Adobe PDF(173Kb)  |  Favorite  |    Submit date:2020/08/28
rooted forest  infinitesimal bialgebra  cocycle condition  operated algebra  
Rota-Baxter operators on sl(2, C) and solutions of the classical Yang-Baxter equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2014, 卷号: 55, 期号: 2, 页码: -
Authors:  Pei, Jun;  Bai, Chengming;  Guo, Li
Adobe PDF(572Kb)  |  Favorite  |    Submit date:2015/12/16
On semi-convergence of generalized skew-Hermitian triangular splitting iteration methods for singular saddle-point problems 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2014, 卷号: 459, 页码: 493-510
Authors:  Dou, Yan;  Yang, Ai-Li;  Wu, Yu-Jiang
Adobe PDF(379Kb)  |  Favorite  |    Submit date:2015/12/16
Singular saddle-point problems  Skew-Hermitian triangular splitting  Iteration method  Semi-convergence  Moore-Penrose inverse  Singular value decomposition  
On C-To-R-Based Iteration Methods for a Class of Complex Symmetric Weakly Nonlinear Equations 期刊论文
MATHEMATICS, 2020, 卷号: 8, 期号: 2
Authors:  Zeng, Min-Li;  Zhang, Guo-Feng
Adobe PDF(800Kb)  |  Favorite  |    Submit date:2020/08/06
weakly nonlinear equations  C-to-R preconditioner  local convergence  Picard iteration  complex symmetric matrix  
On the extended T-system of type C-3 期刊论文
JOURNAL OF ALGEBRAIC COMBINATORICS, 2015, 卷号: 41, 期号: 2, 页码: 577-617
Authors:  Li, Jian-Rong
Adobe PDF(431Kb)  |  Favorite  |    Submit date:2015/12/16
Extended T-systems  Quantum affine algebras  Q-characters  Frenkel-Mukhin algorithm